# SDR YENA2018051840203

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 62,843 hours, 22,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED THE FWD OF FRAME 57, ON STRINGER 43L.   REPAIRED THE STRINGER BETWEEN FRAMES 57 TO 58 IAW SRM 53-00-13.
